# SDR AALA202407232532

- Difficulty date: July 6, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 75,839 hours, 29,199 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3305
- Condition: Contaminated
- Location: Zone 100
- Part time: 47,764 hours, 21,902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL PRESENT DURING CLIMB OUT AND CRUISE. **SUPPLEMENTAL REPORT FOR AALA202407082532: MAINTENANCE ACCOMPLISHED APU SMOKE ODOR FUMES TROUBLESHOOTING TASK CARD 26L00021002, CLEANED APU AIR INTAKE PER TASK CARD 26T31049006 AND ACCOMPLISHED ENHANCED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
